Hello new friends.....

Discussion in 'Introduce Yourself' started by AnneSusan, Sep 16, 2014.

tinnitus forum
    1. AnneSusan

      AnneSusan Member

      Tinnitus Since:
      2005
      I developed T in 2005 from sudden sensiorneural hearing loss. (And sudden it was. Idiopathic) left me with no hearing in the right and perfect hearing in the left. Hearing aids won't work because the nerve is so damaged, however, after the first year of my life feeling like it was over, I eventually habituated to the constant noise and moved on with my life. T really became just a "part" of my being, not good or bad, just part of me. Okay, fast forward 8 years, I was given doxycocline for one week and soon after that my ears started to make new noises and within weeks I was back to full blown LOUD intrusive T. My habituation is gone and I am so aware of this noise, now in both ears every waking moment. Will I re-habituate again????? I don't like taking medication, but I was given Ativan to try for awhile. I have taken a couple of pills and they do help me sleep but I am afraid of becoming addicted. (I don't have an addictive personality, just scared of meds.) I am currently dealing with another medical issue and it was suggested I try Amtriptiline for nerve pain (low dose) and possibly Lyrica. Does anyone have any experience with either of these medications and its impact on tinnitus? Sorry to be so long winded. I wish you all a peaceful day.
      AS
       
    2. Jay M
      Thinking

      Jay M Member

      Location:
      South Carolina, USA
      Tinnitus Since:
      4/4/14
      I do not know but it seems like I remember reading Lyrica might cause T but again Im not sure. Cross reference your meds for ototoxicity.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.